| Model Number |
SE-1520-06 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event occurred on an unknown date in 2020.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during 2020 audit, the speed shift implant kit was found to be ineffective.It was observed that the compression staple fell out of its inserter.There was no patient involvement.This report is for 1 speedshift(tm) implant kit 15 x 15 mm, offset 6 mm.This is report 1 of 1 for (b)(4).